# SDR AALA201909179005

- Difficulty date: September 16, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 61,272 hours, 10,151 cycles
- Engine: Ge CF680C2B6
- Engine time: 97,016 hours, 15,795 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO CMH ON ACCOUNT OF LEFT ENGINE OIL FILTER EICAS MESSAGE. THE LEFT ENGINE WAS SHUTDOWN. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED FIM TASK 79-35-00-815-803 ON #1 ENGINE. FOUND METAL ON CHIP DETECTOR AND IN THE OIL FILTER. ENGINE CHANGE HAS BEEN DECLARED.  MAINTENANCE REMOVED AND REPLACED #1 ENG IAW JOB CARD 71-93-01. ALL GROUND CHECKS NORMAL.  ASED ON THE CHIP DETECTOR SCREEN FINDINGS, THIS ENGINE EXIBITED CHARACTERISTICS OF A BEARINF FAILURE. THE HEAVY CONCENTRATION OF FERROUS MATERIAL ON THE B/C PUMP SCREEN/CHIP DETECTOR IS INDICATIVE OF POSSIBLE NO.4 BEARING FAILURE.
